Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 56 (2019), 355-359
Published electronically: February 13, 2019
Full text: PDF


MR: 0239612 (39 \#969)
John Milnor
Singular points of complex hypersurfaces.
Annals of Mathematics Studies, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, no. 61, 1968, iii+122 pp.
Reviewed by: J. P. Levine

MR: 0422256 (54 \#10247)
B. Teissier
Introduction to equisingularity problems.
1975, 593-632 pp.
Reviewed by: Joseph Lipman

MR: 1215961 (94b:32062)
Bernard Teissier
A bouquet of bouquets for a birthday.
1993, 93-122 pp.
Reviewed by: David B. Massey

MR: 1441075 (98h:32061)
David B. Massey
Lê cycles and hypersurface singularities.
Lecture Notes in Mathematics, Springer-Verlag, Berlin, no. 1615, 1995, xii+131 pp., ISBN 3-540-60395-6, $29.95
Reviewed by: Aleksandr G. Aleksandrov

MR: 2904577
June Huh
Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs.
Journal of the American Mathematical Society 25, (2012), no. 3, 907-927
Reviewed by: Paolo Aluffi

Journal: Bull. Amer. Math. Soc. 56 (2019), 355-359
Article copyright: © Copyright 2019 American Mathematical Society